MAUDE Adverse Event Report: ULRICH MEDICAL USA CORTIUM; THORACIC SCREW, DIA 3,5 MM, LENGTH 14 HIGH ANGULATION HEAD

ULRICH MEDICAL USA CORTIUM; THORACIC SCREW, DIA 3,5 MM, LENGTH 14 HIGH ANGULATION HEAD
Model Number UU071-10-3514
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
During surgery the tulip head dissociated from the screw tail.The surgeon does not tap the preparation hole prior to driving the screws nor uses the tissue sleeve.Not using the tissue sleeve caused excessive pressure to the tulip head when pressure was applied to the screwdriver.This caused the tulip head to dissociate from the screw tail.

Brand Name
CORTIUM
Common Device Name
THORACIC SCREW, DIA 3,5 MM, LENGTH 14 HIGH ANGULATION HEAD
Manufacturer (Section D)
ULRICH MEDICAL USA
3700 east plano parkway
suite 200
plano TX 75074
Manufacturer (Section G)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, bw 89081
GM   89081
Manufacturer Contact
louis milos
3700 east plano parkway
suite 200
plano, TX 75074
4692380832
MDR Report Key23382959
Report Number3005823819-2025-00012
Device Sequence Number8689771
Product Code NKG
UDI-Device Identifier00814386026352
UDI-Public00814386026352
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230614
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUU071-10-3514
Device Catalogue NumberUU071-10-3514
Device Lot NumberU047477
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2025
Initial Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age63 YR
Patient SexMale